# SDR SWIA2019111146747

- Difficulty date: November 11, 2019
- Submitted: November 11, 2019
- Operation: Air carrier
- Aircraft: N743SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10199
- Aircraft time: 41,829 hours, 25,664 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 319
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS 319 BETWEEN STRINGERS 17L AND 21L CORRODED.  (C-CHECK) RO: 11/8/2019   REPLACED FRAME SECTOR AT FS319.00.
